| Model Number |
VICM512.6 |
| Medical Device Problem Code |
Misfocusing (1401)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
03/20/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that a 13.2mm vicm513.2 implantable collamer lens of a -6.5 diopter was implanted into the patient's right eye (od) on (b)(6) 2023.On (b)(6) 2023, the lens was exchanged for a replacement lens due to refractive surprise.The problem was resolved.The cause of the event is unknown.Status of the eye is reported as "good.".
Additional Manufacturer Narrative
H6: work order search found no similar complaints.Claim# (b)(4).
Additional Manufacturer Narrative
H3: device evaluation - lens was returned in microcentrifuge vial in liquid.Visual inspection found optic and haptic torn.Unable to perform lens width due to haptic damage, lenses have been switched in yellow bags while returning.Dimensional and functional inspection found that the returned lens did not meet original values measured at the time of manufacturing.H6: device history record (dhr) review: based on the results of the investigation, all released devices from the associated work order(s), including the suspected device; have been manufactured within established process parameters; and there is no indication that the manufacturing and processing of the device contributed to the complaint issue.Claim# (b)(4).